# SDR CWQR20150119001

- Difficulty date: January 19, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 6,842 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 665560049
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND THE BLEED AIR, AIR TUBE MOUNTING FLANGE CRACKED 1/3 THE WAY AROUND THE BLEED AIR TUBE ASSEMBLY.  ABOUT 2.5 INCHES LONG.  THIS CRACKED FLANGE ATTACHES TO THE APU CONTAINMENT BOX & IS THE PASS THROUGH FOR THE BLEED AIR TUBING ASSEMBLY. SERVICE CONDITION REPORT FILED UNDER NR 707938.
